Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On piecewise linear immersions


Author: Morris W. Hirsch
Journal: Proc. Amer. Math. Soc. 16 (1965), 1029-1030
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0189050-X
MathSciNet review: 0189050
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Haefliger and V. Poenaru, La classification des immersions combinatoires, Publ. Math. I.H.E.S., no. 23, pp. 75-91. MR 0172296 (30:2515)
  • [2] M. W. Hirsch, On imbedding differentiable manifolds in euclidean space, Ann. of Math. 73 (1961), 566-571. MR 0124915 (23:A2223)
  • [3] J. Milnor, Microbundles and differentiable structures, (mimeographed). Princeton Univ., Princeton, N. J., 1961.
  • [4] V. Poenaru, Sur la théorie d'immersions, Topology 1 (1962), 81-100. MR 0153023 (27:2992)
  • [5] J. H. C. Whitehead, On $ C^1$ complexes, Ann. of Math. 41 (1940), 809-824. MR 0002545 (2:73d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0189050-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society